Nonparametric density estimation for linear processes with infinite variance
Toshio Honda
Annals of the Institute of Statistical Mathematics, 2009, vol. 61, issue 2, 413-439
Keywords: Linear processes; Kernel density estimator; Domain of attraction; Stable distribution; Noncentral limit theorem; Martingale central limit theorem (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1007/s10463-007-0149-x (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Nonparametric Density Estimation for Linear Processes with Infinite Variance (2006) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:61:y:2009:i:2:p:413-439
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2
DOI: 10.1007/s10463-007-0149-x
Access Statistics for this article
Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi
More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().